# SDR DALA2019111316623

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,290 hours, 26,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 6170560) DOOR 1R WILL NOT CLOSE GIRT BAR OBSTRUCTING DOOR OPERATION. CORRECTIVE ACTION: DISARMEDR1 DOOR FOUND GIRT BAR OFF AND LOOSE RE-ATTACHED GIRT BAR PER B757 AMM 25-66 RE-ARMED 1R DOOR.
